hey guys and gals i need advice on wellbutrin is it okay for you??? does it work with quitting i have been trying for almost a month to quit and i am getting married in 19 days and have become really nervous and i find myself saying "CAN I HAVE A CIG" and i get really mad at myself this is a really stressful time i am committing myself to someone for the rest of my life and i know i want to do it but i am soooooooo nervoous it is not funny its less than three weeks and i am crazy i can imagine the day i get married how i will be!!!!! so scared i am so scared i will fall or something but i know everything is going to be okay...anyway enough babling does anyone know if wellbutrin is okay???
Hey girl, I didn't know you were planning on getting married . . . congratulations!!! Maybe quitting smoking could be a present you give to your fiance, although, I find that doing it for yourself is #1. I'm sure the stress that goes along w/planning a wedding isn't helping out your "situation" (quitting smoking) any.
It will go just fine! Trust me, I had the WORST wedding rehearsal, I was in shock the day of the wedding, believe it or not, when I walked down to the end of the aisle and my dad gave me away, I looked at my husband and said . . ."It's not too late to run . . ." I was in shock during the whole wedding until I got to my vows, then I cried . . . it'll be fine. I wish you both the best!
Anyway, I did try the wellbutrin, didn't do much for me.
yes lucky i am and i am sooooo scared my dress is long and i just know i will trip over it....i wanted to be quit by the time i got married so i am determined now no more of this just one cig i will just keep myself busy and i wont smoke.....the wellbutrin is being give to me by a doctors nurse so i was hoping it would do something for me...well maybe, maybe not....either way i am going to quit ....kristi
I tried Welbutrin, and it worked very well for me, for some of you that don't know welbutrin is a common anti-depressent medication. Just try it out, it worked very well for me. The only thing I will tell you that's bad about it is that you must follow the directions VERY well because if you take too many pills it can cause a seziure..